# SDR AALA202011029006

- Difficulty date: November 1, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,499 hours, 5,801 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Part serial: H4389
- Condition: Delaminated
- Location: Cockpit R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 WINDSHIELD DELAMINATED.    REPLACED WINDSHIELD, PER TASK CARD 26L21056001.
